Journal of Differential Geometry

Classification of the simple separable real $L^*$-algebras

Ignacio Unsain

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 423-451.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431163

Digital Object Identifier
doi:10.4310/jdg/1214431163

Mathematical Reviews number (MathSciNet)
MR0325721

Zentralblatt MATH identifier
0279.46044

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]

Citation

Unsain, Ignacio. Classification of the simple separable real $L^*$-algebras. J. Differential Geom. 7 (1972), no. 3-4, 423--451. doi:10.4310/jdg/1214431163. https://projecteuclid.org/euclid.jdg/1214431163


Export citation